It's been already 2 weeks after injection and I still have bump, what to do? (Photos)

Doctor Answers 7

Revofil is not approved in the US.

Revofil appears to be a hyaluronic acid filler used in Europe, so you can probably have it dissolved with hyaluronidase.  You can also massage the lump to help it dissipate.  It is most important to go to an experienced injector who has extensive knowledge of the facial anatomy and uses approved materials.


New York Oculoplastic Surgeon
4.7 out of 5 stars 64 reviews

Bump in lip after fillers

This will not get better on it's own. It needs hyaluronidase. Please see my link that explains hyaluronidase treatment

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Lip Augmentation and bump

If after two weeks you still have this lump you should return to your treating physician for examination and possible Vitrase removal.  Best, Dr. Green

Unwanted Fullness After Lip Augmentation

Thank you for your question and for sharing your photographs.  Sorry that you are having some concerns about your postprocedure appearance.  If a hyaluronic acid based filler was used, it can be easily dissolved with Vitrase.  Please see an expert injector for an in-person reevaluation in order to determine the best treatment plan.  Hope this helps and best wishes! 

Treating a bump on the lip

Thanks for your question and for posting the photos. In one of the pictures, you write that you were injected with "revofil". This is a Hyaluronic Acid (HA) filler, and luckily, HA fillers should dissolve with Vitrase (hyaluronidase). If you do not choose this approach, you can wait it out and the bump will likely go away over time. Regardless, I would encourage you to speak with the person that did your injection to see what that person recommends in this situation.

Benjamin C. Paul, MD
New York Facial Plastic Surgeon
5.0 out of 5 stars 27 reviews

Filler issue

The photos suggested that you had a bump pre injection. If the photos are labelled incorrectly, and you think it is filler, then you should discuss this with your doc. I often massage it down in my practice if it is filler.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Bumps after filler

Thank you for your question. I assume that your "before" photo is probably soon after the injection; and your now photo is the 2 week mark. If that's the case, it seems as though the bump is getting better - but it likely will not go away without intervention at this point. Depending on what filler was used - and my guess is it was either juvederm, Voluma or Restylane, the bump can be injected with a hyaluronidase - which will dissolve a little bit of the filler and help to restore your contour. If you had a bump in your lip prior to the injections, however, then this may just be your anatomy. Your best bet is to follow-up with your injector, point out the area, and see if they can offer assistance. A gentle massage to the area a couple of times a day may also help - but typically after two weeks, the product is not really going to go anywhere. Of course, in a couple months it will be a lot less noticeable as the product starts to gradually break down - but if it's something that truly bothers you, I suggest following up sooner. Best of luck! It happens sometimes - and can be easily corrected.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.